# SDR KCSA201905151130

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N496BC
- Make and model: Boeing 747-4B5
- Aircraft serial: 26396
- Aircraft time: 86,920 hours, 14,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 1490 APPROX RBL 45.50 IS CRACKED.
